Two-periodic ternary recurrences and their Binet-formula

Alp , M and Irmak , N and Szalay, László (2012) Two-periodic ternary recurrences and their Binet-formula. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 81 (2). pp. 227-232. ISSN 0231-6986

[thumbnail of szalay.pdf]
Preview
Text
szalay.pdf

Download (165kB) | Preview
Official URL: http://www.emis.de/journals/AMUC/_vol-81/_no_2/_sz...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Teszt Sword
Depositing User: Zsófia Tompa
Identification Number: MTMT:2164858
Date Deposited: 28 Mar 2015 17:05
Last Modified: 03 Aug 2016 08:10
URI: http://publicatio.uni-sopron.hu/id/eprint/309

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year